# SDR ABXA20120405334

- Difficulty date: March 5, 2012
- Submitted: May 10, 2012
- Operation: Air carrier
- Aircraft: N793AX
- Make and model: Boeing 767281
- Aircraft serial: 23143
- Aircraft time: 51,425 hours, 41,745 cycles
- System (JASC): 5524 · Elevator Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ELEVATOR APPROX STA 265 AT STAB T/E CORROSION FOUND.  REMOVED AND REPLACED CHORD IAW B767 SRM 51-40-02, ACFT WAS GROUNDED.
